| Catalog Number |
68-800 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported left side change in shape and feel, and deflation.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed, an opening assessed as surgical damage.¿ crease/folding of implant: observed creases on device.¿ other-technical: unable to observe as it is not related to the manufacturing process.¿ visibility/palpability: unable to observe as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.